Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes spotting?

Apr 2014
User rating for this question
Answered by

Practicing since : 2004
Answered : 6300 Questions
Hi, for about a week and a half I have been feeling movement in my upper stomach I just passed it off as gas or bowels. Today I have pink spotting when I use the bathroom like my menstrual cyle is starting. I'm not pregnant. My tubes were tied with my las c section 14 years ago and I haven't had a peiod since I was 44 years old. What's up with that? Freaked out a little.
Posted Thu, 6 Feb 2014 in Pregnancy
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: It may be due to problem in uterus,cervix,vulva. Detailed Answer: Hello XXXXX Thanks for writing to us Spotting in your age group may be due to problem in cervix,uterus,vagina or vulva. It may be due to infection,ulceration,tumour etc. You need proper clinical examination and investigation. Investigations include routine hemogram,RBS,Pap smear,Urine RE/ME,Ultrasound of pelvis. Biopsy and further investigation can be done if needed. Proper treatment depend upon clinical examination and investigation reports. For gas problem you can take tablet pantoprazole 40 mg once daily half hour before food for six weeks. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
,   ,   ,  

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor